Exponential stability of reaction-diffusion high-order Markovian jump Hopfield neural networks with time-varying delays

Yangfan Wang, Ping Lin, Linshan Wang

    Research output: Contribution to journalArticlepeer-review

    21 Citations (Scopus)

    Abstract

    This paper studies the problems of global exponential stability of reaction-diffusion high-order Markovian jump Hopfield neural networks with time-varying delays. By employing a new LyapunovKrasovskii functional and linear matrix inequality, some criteria of global exponential stability in the mean square for the reaction-diffusion high-order neural networks are established, which are easily verifiable and have a wider adaptive. An example is also discussed to illustrate our results.
    Original languageEnglish
    Pages (from-to)1353-1361
    Number of pages9
    JournalNonlinear Analysis: Real World Applications
    Volume13
    Issue number3
    DOIs
    Publication statusPublished - 1 Jun 2012

    Fingerprint

    Dive into the research topics of 'Exponential stability of reaction-diffusion high-order Markovian jump Hopfield neural networks with time-varying delays'. Together they form a unique fingerprint.

    Cite this